# SDR DL76L090249

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 62,539 hours, 9,181 cycles
- Engine: Pwa PW4060
- Engine time: 66,675 hours, 10,665 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 66,675 hours, 10,665 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL BOROSCOPE, 2ND STAGE HIGH PRESSURE TURBINE DAMAGE.  REPLACING ENGINE
